# SDR WRNA200100019

- Difficulty date: December 18, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 36,749 hours, 15,900 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4034100901
- Part serial: 82070550
- Condition: Failed
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

#1 AIR DATA COMPUTER FAILED ON TAKE OFF. WITH FULL THROTTLES AIR SPEED KEPT DECREASING- A/C SHOOK VIOLENTLY- NO STICK SHAKER OR CLACKER.CORRECTIVE ACTION: R&R'D #1 ADC COMPUTER OPS CK'D GOOD PER MM 34-12-34. PERFORMED EXCESSIVE TURBULANCE INPECTION I/A/W MM 5-51-17 NO FAULTS NOTED, PERFORMED PITOT-STATIC CHECK ON #1 AND #2 SYSTEM, SYSTEMS OPS CK GOOD PER MM 34-11-10 PAGE 501, NO DEFECTS NOTED. FOR CAUSE COMPLIED WITH TEST FLIGHT, NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
